# SDR KC2R2014FA0000184

- Difficulty date: March 17, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE HUB ASSEMBLY FOUND CRACKED AT FLYWEIGHT BASE PLATE.  DEFECT FOUND DURING INSPECTION OF MAGNETO CORE.  MAGNETIC PARTICLE INSPECTION REVEALED CRACKS RADIATING FROM SHARP CORNERED FEATURE OF STAMPED BASE PLATE.
